HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On instability of evolving hypersurfaces

Files in This Item:
pre219.pdf470.2 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83366

Title: On instability of evolving hypersurfaces
Authors: Giga, Y. Browse this author
Yamauchi, K. Browse this author
Issue Date: 1-Nov-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 219
Start Page: 1
End Page: 14
Abstract: A general parabolic evolution equation is considered for a closed hy­persurface in Euclidean space. All stationary solutions are shown to be Lyapunov unstable if the normal velocity of a hypersurface depends only on its normal and sec­ond fundamental form and is independent of its position. Instability of time periodic solution is also discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68970
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University